How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Phil, MD Your Own Question
Dr. Phil, MD
Dr. Phil, MD, Board Certified Physician
Category: Medical
Satisfied Customers: 56558
Experience:  GP in the United States
55099014
Type Your Medical Question Here...
Dr. Phil, MD is online now

My mam is 83 has just started takin warfrin yesterday she

Resolved Question:

My mam is 83 has just started takin warfrin yesterday she has been diagnosed with af she has severe pain in her left knee and can barely stand on it i read warfrin side effects can be joint pain do i need to be worried about this
Submitted: 1 year ago.
Category: Medical
Expert:  Dr. Phil, MD replied 1 year ago.
Thanks for this questionYes, she needs this checked immediatelyIt could have caused a bleed into the joint known as a hemarthrosisshe needs to see a doctor right away
Dr. Phil, MD and other Medical Specialists are ready to help you